# SDR AU000604

- Difficulty date: February 26, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED THAT THE LANDING GEAR RETRACTED BY ITSELF.  POST-RETRACTION/EXTENSION TESTS CARRIED OUT WITHOUT INCIDENT.  AS A PRECAUTION, THE LG MOTOR WAS REPLACED.  SWITCHES, SETTINGS AND LIGHTS WERE CHECKED - NO DEFECTS FOUND.
